# SDR ASOA201201456

- Difficulty date: April 28, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 19,950 hours, 18,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE MIDDLE EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OP'S CHECKED GOOD.
